Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


Some New Classes of Quasi Split Feasibility Problems

PP: 1547-1552
Muhammad Aslam Noor, Khalida Inayat Noor,
In thispaper, we introduce and consider a new problem of finding u ∈ K(u) such that Au ∈C, where K : u→K(u) is a closed convex-valued set in the real Hilbert space H1, C is closed convex set in the real Hilbert space H2 respectively and A is linear bounded self-adjoint operator from H1 and H2. This problem is called the quasi split feasibility problem. We show that the quasi feasibility problem is equivalent to the fixed point problem and quasi variational inequality. These s alternative equivalent formulations are used to consider the existence of a solution of the quasi split feasibility problem. Some special cases are also considered. Problems considered in this paper may open further research opportunities in these fields.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved